Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swab

Burning when i pee (on accutane)

Recommended Posts

acouple of minutes ago i took a piss and it burned a little, nothing really bad but enough to notice.

i know when it burns when you pee that means you got blood in your urine. i know this because when i was really young i hit my blatter or somthin in there, really hard and it burned really bad when i urinated and when i went to the doctor thats what he said. i wish i could remember what i injured but i was to young when it happened

what should i do, wait a little to see if it happens again, or contact my derm?

Link to post
Share on other sites

You have a urinary tract infection nothing to do with the Tane so go to a general doc. they will give you antibiotics. Ward them off by drinking cranberry juice.

Link to post
Share on other sites

Burning on urination is one sign of a urinary tract infection. You do need to go to a regular doctor. In the interim, drink lots of water. After the antibiotics, drink lots of water. It is far easier to get a UTI when one is dehdrated or otherwise not in great physical condition. Lots and lots of water daily will help your urinary tract continue being flushed out.

The only reason cranberry juice is recommended is it is high acidity and can help the acidity of the urine return, fighting off the bacteria. Do not drink the cranberry juice cocktails; they're loaded with sugar and high fructose corn syrup.

Link to post
Share on other sites
Burning on urination is one sign of a urinary tract infection. You do need to go to a regular doctor. In the interim, drink lots of water. After the antibiotics, drink lots of water. It is far easier to get a UTI when one is dehdrated or otherwise not in great physical condition. Lots and lots of water daily will help your urinary tract continue being flushed out.

The only reason cranberry juice is recommended is it is high acidity and can help the acidity of the urine return, fighting off the bacteria. Do not drink the cranberry juice cocktails; they're loaded with sugar and high fructose corn syrup.

Link to post
Share on other sites

Burning on urination is not normal. You need to get it checked out. ;) UTIs are only one reason for burning on urination. That's not much water that you drink. Construction is very dehydrating, too.

Link to post
Share on other sites

I got that while on Accutane. The tip of my fireman where I urinated was dry so it would sort of stick a small amount and when I went to piss a small amount of red liquid (blood, duh) would come out. And it would sometime burn. It's just part of the drying part of Accutane but if you're not that tried, see a doctor.

Link to post
Share on other sites
I got that while on Accutane. The tip of my fireman where I urinated was dry so it would sort of stick a small amount and when I went to piss a small amount of red liquid (blood, duh) would come out. And it would sometime burn. It's just part of the drying part of Accutane but if you're not that tried, see a doctor.
Link to post
Share on other sites

damn i just peed and it burned again.

is this a side effect of accutane or is this caused by somthing else?

about a week ago i was in a situation where i had to hold my urine in for a long period of time, when i finally pulled up at a gas station, when i steped out the car my bladder hurt and it was hard to stand straight, when i reached the bathroom and tried peeing, i couldnt it was weird, even though i had never had to pee this bad before, after standing there for a minute i got it out and it was real long, could holding your pee in that long cause a track infection?

Link to post
Share on other sites

Ok. I'm only saying it one more time. Burning on urination is NOT normal, whether it is caused by Accutane or not (NOT likely). You need to go get it checked out. Most likely has nothing to do with Accutane. But...you do need to go to a doctor and have your urine tested for bacteria. Do not treat yourself; go to a doctor.

Link to post
Share on other sites
Ok. I'm only saying it one more time. Burning on urination is NOT normal, whether it is caused by Accutane or not (NOT likely). You need to go get it checked out. Most likely has nothing to do with Accutane. But...you do need to go to a doctor and have your urine tested for bacteria. Do not treat yourself; go to a doctor.
Link to post
Share on other sites

Same thing happened to me about 2 weeks ago. I went to the doctors and told her I had a bladder infection and she gave me 6 pills and told me to take 2 a day for 3 days. It went away right after I took it. It's nothing serious.

Link to post
Share on other sites

Drink a lot of water and see if it still happens. When you said only when it's yellow, just drink more water. But next time you see your dermatologist for your next visit, tell her/him about it.

Link to post
Share on other sites
I got that while on Accutane. The tip of my fireman where I urinated was dry so it would sort of stick a small amount and when I went to piss a small amount of red liquid (blood, duh) would come out. And it would sometime burn. It's just part of the drying part of Accutane but if you're not that tried, see a doctor.
Link to post
Share on other sites
I got that while on Accutane. The tip of my fireman where I urinated was dry so it would sort of stick a small amount and when I went to piss a small amount of red liquid (blood, duh) would come out. And it would sometime burn. It's just part of the drying part of Accutane but if you're not that tried, see a doctor.

No, not normal on Accutane.

Link to post
Share on other sites

there is a good chance i got this from holding my pee in?

and when its not really yellow it doesnt burn at all, and its only really yellow once every two days or so

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×